# SDR ASAA9810022

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE SMOKE BARRIER EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REPLACED SMOKE BARRIER EMERGENCY EXIT LIGHT ASSEMBLY AND BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
